# SDR TRAX200700648

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 20,702 hours, 17,284 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Nr 2 System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAN - DCA DIVERTED INTO ROA HYD SYSTEM NR 2 HIGH TEMP CAUTION MSG AND THEN LOST PRESSURE.  CAPT SHUT THE ENGINE DOWN, QTY AT 15 PERCENT AFTER LANDING.  EN ROUTE TO DCA A/C DIVERTED TO ROA DUE TO MTC.  EMERGENCY DECLARED.  FLT 4459 CX AND ON 5/12/07 FLT 4623 CX.
